Translator Disclaimer
2018 Restricted Families of Projections and Random Subspaces
Changhao Chen
Real Anal. Exchange 43(2): 347-358 (2018). DOI: 10.14321/realanalexch.43.2.0347

Abstract

We study the restricted families of orthogonal projections in \(\mathbb{R}^{3}\). We show that there are families of random subspaces which admit a Marstrand-Mattila type projection theorem.

Citation

Download Citation

Changhao Chen. "Restricted Families of Projections and Random Subspaces." Real Anal. Exchange 43 (2) 347 - 358, 2018. https://doi.org/10.14321/realanalexch.43.2.0347

Information

Published: 2018
First available in Project Euclid: 27 June 2018

zbMATH: 06924894
MathSciNet: MR3942583
Digital Object Identifier: 10.14321/realanalexch.43.2.0347

Subjects:
Primary: 28A78, 28A80

Rights: Copyright © 2018 Michigan State University Press

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • 2018
Back to Top